# SDR SWAA2024101541030

- Difficulty date: September 23, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 33,438 hours, 16,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE BRACE AT STA 540 ; R+1 HAS EVIDENCE OF CRACKING.<[01] REMOVED AND REPLACED FLOOR STRUCTURE BRACE PER SRM 51-40-02.;[02] INSPECTION COMPLETED ON CORRECTIVE ACTION #1 FLOOR BRACE REPLACEMENT.
